... abdominal pain, when it was taken and 2 months later it still affects me. Can this medication cause permanent abdominal pain.
I've taken Medrol packs at least 10 times and never had any side effects with them, especially abdominal pain! I think there must be something else going on there. I think you should get to your doctor and find out what it could be. The only side effect I can even think of for Medrol is weight gain, but that's if you take it consistently. Medrol is not to be used more than once every 6 months, at least, as it is hard on your liver and not all that good for you long term. But again, I would see your doctor about the abdominal pain.
- Medrol Information for Consumers
- Medrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 1 answer
Posted 12 Apr 2010 • 1 answer
Posted 24 Feb 2011 • 1 answer
Posted 17 Jun 2011 • 1 answer
Posted 14 Nov 2016 • 1 answer